# SDR IPXA2021080572484

- Difficulty date: July 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING UPPER SKIN AT STRINGERS 9, 10 AND 12 BETWEEN XCW 101 TO XCW 110 IS CORRODED.REPAIRED CORRODED CENTER WING UPPER SKIN AT STRINGERS 9, 10 AND 12 BETWEEN XCW 101 AND XCW 110 IAW VT-SAA EA 011-5730-01-A9262 REV. IR AND UPS EO MD11-5730-81212-A. (MINOR)
